# SDR DATA2018012301

- Difficulty date: January 23, 2018
- Submitted: January 24, 2018
- Operation: Air carrier
- Aircraft: N564AC
- Make and model: Stbros SD360
- Aircraft serial: SH3620
- Aircraft time: 42,775 hours, 54,871 cycles
- Engine: Pwa PT6*
- Engine time: 1,067 hours, 1,039 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23078010
- Part serial: 863
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE STARTER GENERATOR FAILED INFLIGHT, WHILE IN ICING CONDITIONS. DECLARED AN EMERGENCY AND LANDED.
